Some applications of Retkes’ identity

Kórus, Péter: Some applications of Retkes’ identity.
ARCHIV DER MATHEMATIK, 104. pp. 217-222. ISSN 0003-889X (2015)

2015.Some applications of Retkes' identity.pdf - Published Version

Download (157kB) | Preview
Item Type: Article
Journal or Publication Title: ARCHIV DER MATHEMATIK
Date: 2015
Volume: 104
Page Range: pp. 217-222
ISSN: 0003-889X
Faculty: Gyula Juhász Faculty of Education
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2883348
DOI id:
Date Deposited: 2019. Feb. 01. 11:31
Last Modified: 2019. Feb. 01. 11:31

Actions (login required)

View Item View Item


Downloads per month over past year